Timetable
Publications
Expand all
Journals
- Desiraju, H., Lasic Latimer, T., Roffelsen, P. (2024). On a Class of Elliptic Orthogonal Polynomials and their Integrability. Constructive Approximation, Published Online, 1-44. [More Information]
- Del Moonte, F., Desiraju, H., Gavrylenko, P. (2023). Isomonodromic Tau Functions on a Torus as Fredholm Determinants, and Charged Partitions. Communications in Mathematical Physics, 398, 1029-1084. [More Information]
- Del Monte, F., Desiraju, H., Gavrylenko, P. (2023). Monodromy dependence and symplectic geometry of isomonodromic tau functions on the torus. Journal of Physics A: Mathematical and Theoretical, 56, 294002-1-294002-24.
show 3 more
Expand all
2024
- Desiraju, H., Lasic Latimer, T., Roffelsen, P. (2024). On a Class of Elliptic Orthogonal Polynomials and their Integrability. Constructive Approximation, Published Online, 1-44. [More Information]
2023
- Del Moonte, F., Desiraju, H., Gavrylenko, P. (2023). Isomonodromic Tau Functions on a Torus as Fredholm Determinants, and Charged Partitions. Communications in Mathematical Physics, 398, 1029-1084. [More Information]
- Del Monte, F., Desiraju, H., Gavrylenko, P. (2023). Monodromy dependence and symplectic geometry of isomonodromic tau functions on the torus. Journal of Physics A: Mathematical and Theoretical, 56, 294002-1-294002-24.
2022
- Desiraju, H. (2022). Painlevé/CFT correspondence on a torus. Journal of Mathematical Physics, 63, Article 081102-1-081102-17. [More Information]
2021
- Desiraju, H. (2021). Fredholm determinant representation of the homogeneous Painlevé II ?-function. Nonlinearity, 34(9), 6507-6538. [More Information]
2019
- Desiraju, H. (2019). The ? -function of the Ablowitz-Segur family of solutions to Painlevé II as a Widom constant. Journal of Mathematical Physics, 60(11), 113505. [More Information]
Selected Grants
2023
- Unveiling integrability with Transformers, Desiraju H, DVC Research/External Research Collaboration Seed Funding